# SDR JGVR20231009002

- Difficulty date: October 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 15,234 hours, 11,530 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AREA LOCATED AT THE RH SIDE OF THE AFT WALL OF THE NOSE LANDING GEAR WHEEL WELL BY BLENDING, PERFORMING NDT, REPORTING FOR REPAIR DISPOSITION. FABRICATED AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH AND DEVELOPMENT ENGINEERING REPAIR ORDER.
